Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 416–427 (Mi zvmmf1529)  

Stochastic solution of quasilinear hyperbolic equations based on inversion of the differential operator

V. A. Sirenek

State Technological Institute of St. Petersburg

Full text: PDF file (1831 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 396–407

Bibliographic databases:
UDC: 519.676
MSC: Primary 65C05; Secondary 35L70, 65M70
Received: 17.06.1998
Revised: 16.11.1999

Citation: V. A. Sirenek, “Stochastic solution of quasilinear hyperbolic equations based on inversion of the differential operator”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 416–427; Comput. Math. Math. Phys., 40:3 (2000), 396–407

Citation in format AMSBIB
\Bibitem{Sir00}
\by V.~A.~Sirenek
\paper Stochastic solution of quasilinear hyperbolic equations based on inversion of the differential operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 416--427
\mathnet{http://mi.mathnet.ru/zvmmf1529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781124}
\zmath{https://zbmath.org/?q=an:0990.65002}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 396--407


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1529
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:104
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022